# SDR AALA2009021000473

- Difficulty date: February 10, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- Aircraft time: 54,571 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  - EMERGENCY LIGHT IN FIRST CLASS INOPERATIVE.  REPLACED BATTERY PACK IN FIRST CLASS FOR EMERGENCY LIGHT.
